Some numerical methods in bifurcation theory

Covadonga Blanco García; Carmen Rodríguez Iglesias

Extracta Mathematicae (1987)

  • Volume: 2, Issue: 1, page 37-39
  • ISSN: 0213-8743

How to cite


Blanco García, Covadonga, and Rodríguez Iglesias, Carmen. "Some numerical methods in bifurcation theory." Extracta Mathematicae 2.1 (1987): 37-39. <>.

author = {Blanco García, Covadonga, Rodríguez Iglesias, Carmen},
journal = {Extracta Mathematicae},
keywords = {Análisis numérico; Teoría de bifurcación},
language = {eng},
number = {1},
pages = {37-39},
title = {Some numerical methods in bifurcation theory},
url = {},
volume = {2},
year = {1987},

AU - Blanco García, Covadonga
AU - Rodríguez Iglesias, Carmen
TI - Some numerical methods in bifurcation theory
JO - Extracta Mathematicae
PY - 1987
VL - 2
IS - 1
SP - 37
EP - 39
LA - eng
KW - Análisis numérico; Teoría de bifurcación
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.